# SDR TRAX200701831

- Difficulty date: November 29, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Firewall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED UPPER PORT FIREWALL, RESOLVED ON W/O: 75891 TASKCARD: N/R-00584.  ANGLE AT UPPER PART OF FIREWALL ON O/B SIDE OF RT ENGINE FABRICATED AS PER SRM 51-24-01 ANGLE AT UPPER PART OF FIREWALL ON O/B SIDE OF RT ENGINE REPLACED AS PER SRM 51-25-02.
